# SDR ASAA2022120241008

- Difficulty date: December 2, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 53,527 hours, 15,872 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY EXIT LIGHTS INOP AT L/H AFT OVERWING EXIT DOOR AND LOWER FUSELAGE AFT OF WING AND L2 DOOR. GROUNDED - YES. REPLACED M1673 AND M1694 BATT. MODULE. ALL OPS NML. REF B737-800 AMM 33-51-00.
